# SDR CALA2014042590900

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 70,030 hours, 25,702 cycles
- Engine: Pwa PW2040
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Defective
- Location: Flap Slat Drive
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SWITCH LIGHTS FOR THE ALTERNATE DRIVES FOR TE FLAPS & LE SLATS DO NOT ILLUMINATE.   FOUND BOTH ALTERNATE FLAP & ALTERNATE SLAT SWITCHES MISSING DIODE BLOCK, PCN 563-3969.  REPLACED BOTH SWITCHES.  ALTERNATE FLAP & SLAT DRIVE SYS TESTED OK IAW AMM 27-51-00.
